当前位置:首页 > 学术活动 > 学术报告

中科院数学与系统科学研究院

数学研究所

 

学术报告会

 

报告人Junyi Xie (CNRS Rennes)

 

 Invariant pencils for polynomial selfmaps of the affine plane

 

  2017.04.22(星期六),10:30-11:30

 

  点:数学院南楼N913

Abstract: With Jonsson and Wulcan, we classify polynomial selfmaps f of the affine plane of that preserve an irreducible pencil of curves at infinity. More generally, we study a more general classification problem, where the invariant pencil is replaced by more general numerical data at infinity.

附件
相关文档